# SDR IPXA2021012864992

- Difficulty date: January 8, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 107,508 hours, 18,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0173425
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 DEVIATION WAS FOUND DURING PERFORM 747-400F SRM 53-20-07 REPAIR 2 ON FUSELAGE FRAME (P/N: 65B01734-25) AT STA 820, S-9L.REPAIR IAW 747-400F SRM 53-20-07 REPAIR 2 REV 90.00 AND UPS EO B747-5320-79143-A.
